Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 284, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 4, 2016, 5:28 PM MDT for Garden County, Sheridan County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2016, 5:28 PM MDT (23:28 UTC)
- Expired
- Sep 4, 2016, 6:15 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Garden County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 2:24 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
398
WUUS53 KLBF 042328
SVRLBF
NEC069-161-050015-
/O.NEW.KLBF.SV.W.0284.160904T2328Z-160905T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM MDT SUN SEP 4 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 615 PM MDT
* AT 527 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF
CRESCENT LAKE NWR...OR 25 MILES SOUTH OF ALLIANCE...MOVING
NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...TRALNOR LAKE...HERMAN LAKE...BRITTON LAKE...
PATTERSON LAKE...DEER LAKE AND MUMPER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 250 NEAR MILE MARKER 1.
HIGHWAY 2 BETWEEN MILE MARKERS 110 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 10239 4174 10216 4169 10264 4174 10264
4174 10266 4175 10267 4177 10268 4190 10268
TIME...MOT...LOC 2327Z 234DEG 33KT 4175 10273
HAIL...1.00IN
WIND...<50MPH
$$
KULIK2 follow-up statements
126 WWUS53 KLBF 042357 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 557 PM MDT SUN SEP 4 2016 NEC069-161-050015- /O.CON.KLBF.SV.W.0284.000000T0000Z-160905T0015Z/ SHERIDAN NE-GARDEN NE- 557 PM MDT SUN SEP 4 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTH CENTRAL SHERIDAN AND NORTH CENTRAL GARDEN COUNTIES... AT 557 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF CRESCENT LAKE NWR...OR 26 MILES SOUTHEAST OF ALLIANCE...MOVING NORTHEAST AT 40 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CRESCENT LAKE NWR...PATTERSON LAKE...DEER LAKE...MUMPER... HERMAN LAKE AND BRITTON LAKE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 250 NEAR MILE MARKER 1. HIGHWAY 2 BETWEEN MILE MARKERS 110 AND 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4208 10239 4174 10216 4171 10246 4199 10254 TIME...MOT...LOC 2357Z 234DEG 33KT 4191 10243 HAIL...1.00IN WIND...<50MPH $$ KULIK
784
WWUS53 KLBF 050010
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
610 PM MDT SUN SEP 4 2016
NEC069-161-050020-
/O.EXP.KLBF.SV.W.0284.000000T0000Z-160905T0015Z/
SHERIDAN NE-GARDEN NE-
610 PM MDT SUN SEP 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SHERIDAN AND
NORTH CENTRAL GARDEN COUNTIES WILL EXPIRE AT 615 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.
LAT...LON 4208 10239 4174 10216 4171 10246 4199 10254
TIME...MOT...LOC 0008Z 234DEG 33KT 4191 10243
$$
KULIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 5:19 PM MDT, 9 minutes earlier.
Area forecast discussion, Sep 4, 5:19 PM MDT, 9 minutes before
Area Forecast Discussion National Weather Service North Platte NE 619 PM CDT SUN SEP 4 2016 .SHORT TERM...(This evening through Monday) Issued at 336 PM CDT Sun Sep 4 2016 A bit of a tricky forecast in store for central Nebraska for tonight. A cold front will move across the region tonight, resulting in thunderstorms. A few showers/storms have already started to develop across the western panhandle and southern South Dakota. However, confidence is low in track of the storms and where the greatest coverage will be. A couple models are even hinting at this system eventually turning into a MCV. Current thinking though is that storms will remain in a line/scattered storms initially, possibly turning into an MCV late tonight as the storms move further eastward into eastern Nebraska. Confidence in a MCV is low at this time though. The areas to the north and west are expected to see the strongest storms and highest rainfall. Across the north, fairly decent muCAPE (2000 J/kg) as well as good LCL to LFC mean RH is present. Combined with steep low level lapse rates and wind shear, the environmental set up is good for some fairly strong to severe storms tonight. Main threat with the storms will be hail, strong winds, and even an isolated tornado. At this time, North Platte has launched a 21Z weather balloon so we can get a better handle on the near term environment and how this system will progress tonight. In addition, in anticipation of an active night, SPC has issued a severe thunderstorm watch until 11 pm CDT (10 pm MDT), for all areas of the forecast area west of basically US-83 (with Brown and Keya Paha counties included). For Monday, storms move off to the east by early morning. Most locations should see a dry Labor Day with only a slight chance of some storms across the northern counties as a low pressure system moves across South Dakota. These showers will develop further south in the forecast area by late Monday afternoon (after 4pm) however, pops less than 20 percent are only expected before 7pm. High temperatures range from the low 80s across the north to the low 90s across the south. .LONG TERM...(Monday night through Sunday) Issued at 336 PM CDT Sun Sep 4 2016 Monday Night through Wednesday: Western and north central NE will remain under southwest flow aloft through the period until Wednesday afternoon when flow aloft transitions to a more westerly and zonal flow. The persistent upper level trough will be present over the western CONUS into California and the Intermountain West tomorrow night while a upper level ridge will be downstream over the Lower Mississippi Valley into the Ohio Valley and Lower Great Lakes. By Wednesday, the 500 hPa long wave trough will become less amplified and lift northeastward into the Central Plains as ridging shifts to the Middle Atlantic. Morning lows will be above seasonal normal values tomorrow night and Tuesday night. Lows will generally be 4 to 12 degrees above northwest to southeast across the forecast area with lower 50s-mid 60s and lower 50s-lower 60s expected, respectively. This could be attributable to cloud cover and elevated winds that are anticipated Monday and Tuesday nights. Highs will range from below normal temperatures across western NE, by 2 to 8 degrees, to near- slightly above normal highs in the extreme southeast portion of the forecast area Tuesday. Near to slightly above normal highs are expected Wednesday Isolated to scattered rain showers and thunderstorms possible across portions of the forecast area Monday evening and overnight. The forecast area will be positioned within a belt of enhanced southwesterly winds at the start of the period, 35-45 kts, while a weak short wave trough is expected to move northeast through the central High Plains early Monday night. Meanwhile, a surface trough and associated frontal boundary is expected to be oriented from extreme southwest NE to southeast SD/northeast NE extending from a surface low in northeast CO. A weak dry line is expected to extend SSW-S from the trough at the beginning of the period. Current thinking is that the trough and frontal boundary will be the main focus for showers/thunderstorms. Thereafter, overnight chances will be influenced by a low level jet that is expected to develop, the nose of which will be near south central NE, that is expected to be into or over nearby frontal boundary. Instability should be supportive overnight, especially with respect to MUCAPE, along with vertical wind shear. Current thinking is that there is the possibility for increased chances overnight as mid-level lapse rates stay favorable with convective development transitioning into a convective system. Further, moisture will be favorable Monday Night also. Though there are apparent differences with guidance, precipitable water is expected to be somewhere between 1.25-1.5 inches across portions of the forecast area outside of western NE, with values nearing or exceeding 150% of normal, more so as one approaches central NE. Of which, the NAM is more moist in the column compared to the GFS Monday night, however, the latter still forecast precipitable values between 125-150% percent of normal. As such, there will be potential for locally heavy rain with showers/thunderstorms given the setup tomorrow night. Of note, SPC Day 2 Outlook has a portion of the forecast area in a SLGT risk area in the far northeast, with a marginal risk area across roughly the eastern half of the forecast area. This seems appropriate given location of features. By Tuesday, the upper level trough will have lifted some, and will be more over the central Great Basin/Intermountain west with southwesterly flow still in place. A marginal risk for strong or severe thunderstorms will be present, as highlighted by the SPC Day 3 Outlook, mainly over the southeast-third of the forecast area. The aforementioned trough will have shifted south in the meantime. The trough is expected to then deepen and sharpen Tuesday afternoon across the extreme southeast portion of the forecast area extending from central CO. Cooler high temperatures will prevail on Tuesday compared to Monday as cooler air pushes into western and north central NE Tuesday Night with the frontal boundary through much of the area by Tuesday morning. There will be increased chances for showers/thunderstorms as instability stays enhanced along the trough and associated frontal boundary, where it is expected again that development will be focused. The boundary will not move much Tuesday-Tuesday Night. Best chances for precipitation looks to be in the Tuesday Night period as another disturbance aloft moves through within the southwest flow. Moisture content remains elevated, with precipitable water expected to exceed 1.25 inches again across much of the forecast area Tuesday Night. Again, locally heavy rain will be possible with showers/thunderstorms and activity is possible to continue later into the night. On Wednesday, PoPs were decreased some with chances diminishing Wednesday afternoon. Wherein, the aforementioned frontal boundary is expected to be east of the forecast area and weakened some Wednesday. Wednesday Night through Sunday: Flow aloft transitions and becomes zonal Wednesday through Thursday Night, however, deterministic guidance begins to show more apparent differences in the large scale pattern Thursday night through Friday night. Specifically, the ECMWF has an amplified trough developing over the eastern Central Plains and middle Mississippi valley Friday. Meanwhile, the upper wave is a bit slower and less pronounced in the GFS. Current thinking is that a westerly to west northwest flow will prevail Friday into the weekend. Wednesday Night and beyond, there is an opportunity or two for increased chances of showers/thunderstorms, mainly outside of western Nebraska, specifically Thursday Night-Friday. Highs are expected to trend in the direction of near to slightly below normal Thursday through Saturday. Lows in the extended will generally be above normal, with Friday Night being the exception. Wherein, Friday and Friday night are expected to be the coolest part of the period with below normal highs expected Friday and near normal lows expected Friday night. This could be attributable to a cold front that is expected to move southeast Friday and is anticipated to result in a cooler high and low temperatures. While some timing differences remain, confidence has increased in this frontal passage. Highs then trend near to slightly above normal on Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 619 PM CDT Sun Sep 4 2016 Showers and thunderstorms are ongoing west of Ogallala through Gordon. This activity will develop northeast and may impact the KLBF and KVTn terminals after 01z until 06z. After 06z...the activity should move northeast of the terminals. There is also a chance for some light fog development and mvfr ceilings across KVTN early Monday morning. VFR conditions return by late morning to KVTN. && .LBF Watches/Warnings/Advisories... None. && SHORT TERM...Kulik LONG TERM...ET AVIATION...Roberg
Hazardous weather outlook, Sep 4, 2:47 PM MDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CDT SUN SEP 4 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-052100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 347 PM CDT SUN SEP 4 2016 /247 PM MDT SUN SEP 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A SURFACE LOW PRESSURE MOVES ACROSS THE DAKOTAS. WHILE LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT, AN ISOLATED TORNADO COULD ALSO BE POSSIBLE. SEVERE THUNDERSTORM WATCH 465 IS IN EFFECT UNTIL 11PM CDT (10PM MDT) FOR MOST OF WESTERN NEBRASKA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE SEVERE RISK WILL SHIFT EAST INTO NORTH CENTRAL NEBRASKA LATE MONDAY AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH. THE AREA IS GENERALLY EAST OF A LINE FROM VALENTINE TO IMPERIAL. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS CONTINUE TO BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF WESTERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KULIK
In the hours before
Special weather statement, Sep 4, 5:06 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM MDT SUN SEP 4 2016
NEZ004-042345-
SHERIDAN NE-
506 PM MDT SUN SEP 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 545 PM MDT...
AT 506 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF WHITE CLAY...OR 13 MILES NORTH OF HAY SPRINGS...
MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITE CLAY...PINE RIDGE...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
METCALF STATE WILDLIFE MANAGEMENT AREA...
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
MOUNT MARIA AND INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY
CREEK ROAD.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 76.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.
LAT...LON 4300 10235 4287 10233 4269 10277 4278 10277
4279 10279 4300 10279
TIME...MOT...LOC 2306Z 247DEG 39KT 4287 10273
KULIKLocal storm report, Sep 4, 5:17 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 12 N HAY SPRINGS 42.86N 102.69W
09/04/2016 E0.88 INCH SHERIDAN NE PUBLIC
&&
MOLDANLocal storm report, Sep 4, 5:19 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
619 PM CDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 NE BIG SPRINGS 41.09N 102.03W
09/04/2016 E1.75 INCH KEITH NE PUBLIC
HAIL TO QUARTER SIZE WITH AN OCCASIONAL GOLF BALL. WIND
SPEED EST 60 MPH
&&
SNIVELYLocal storm report, Sep 4, 5:25 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 16 N HAY SPRINGS 42.91N 102.69W
09/04/2016 E1.25 INCH SHERIDAN NE PUBLIC
IN ADDITION TO HAIL...WINDS WERE ESTIMATED AT 30-40 MPH
&&
MOLDANLocal storm report, Sep 4, 5:27 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 16 N HAY SPRINGS 42.91N 102.69W
09/04/2016 E1.25 INCH SHERIDAN NE PUBLIC
IN ADDITION TO HAIL...WINDS WERE ESTIMATED AT 30-40 MPH
&&
MOLDANLocal storm report, Sep 4, 5:28 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN 3 NE BIG SPRINGS 41.09N 102.03W
09/04/2016 M1.00 INCH KEITH NE PUBLIC
ONE INCH OF RAIN IN 20 MINUTES
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 6:17 PM MDT | Special Weather Statement | LBF | Garden, Keith, Perkins | 43 min |
| Sep 3, 7:22 PM MDT | River Flood Advisory | LBF | Lincoln | 7 days |
| Sep 4, 2:35 PM MDT | Special Weather Statement | LBF | Sheridan | 40 min |
| Sep 4, 3:50 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 40 min |
| Sep 4, 4:25 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 35 min |
| Sep 4, 4:30 PM MDT | Special Weather Statement | LBF | Garden | 45 min |
| Sep 4, 4:56 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith, Perkins | 34 min |
| Sep 4, 5:06 PM MDT | Special Weather Statement | LBF | Sheridan | 39 min |
| Sep 4, 5:11 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Sep 4, 5:21 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 24 min |
| Sep 4, 5:41 PM MDT | Special Weather Statement | LBF | Sheridan | 49 min |
| Sep 4, 5:48 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.